A 37-year-old female asked:
Disclaimer

i had a chemo regimen of etoposide, methotrexate, actinomycin d/cyclophosphamide, and vincristine. 4 yrs later i suffer from constant body pain, why?

2 doctor answers
Dr. Ronald Krauser
51 years experience Rheumatology
Not enough info: What was treated with the chemotherapy? What was the specific cancer and what was its stage? Start with your primary care or oncologist and have testing done. Do not delay.
Answered on May 8, 2014
Dr. Lauren Stegman
26 years experience Radiation Oncology
No online answer: EMA/CO is most often used for aggressive gestational trophoblastic neoplasia (GTN), usually choriocarcinoma. Long term diffuse body pains are not an expected side effect. A Gyn-oncologist should confirm there is no recurrence and then an evaluation from a good physical medicine, rheumatology, or even pain management doc will hopefully find the cause and a way to make you feel better.
Answered on May 17, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 58-year-old female asked:
Dr. Sewa Legha
49 years experience Medical Oncology
Treatment for ALL?: Adult ALL is a difficult cancer to treat. The choice of drugs is often varied as more than one treatment programs have shown efficacy. Several drugs h ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Craig MacArthur
33 years experience Pediatric Hematology and Oncology
Spinal headache: Spinal headaches can occur after lumbar punctures and are associated with headache when standing. They usually resolve after a few days, but occasiona ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
Join support group: You are undergoing the toughest part, and a cancer support group would ease your mind/spirit. Meditation, visualization exercises can also ease the pa ... Read More
A 23-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Meds side effects: All meds have side effects, and you and your doctor must weigh benefit vs. Risk for anything you use. You are talking about a potentially very disabl ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month